# SDR C2XA03TY163

- Difficulty date: September 13, 2003
- Submitted: September 14, 2003
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- Aircraft time: 7,839 hours, 7,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14521721005
- Part serial: NA
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION THE FWD DIGITAL IN GALLEY WAS FOUND CORRODED. MAINT. R/R THE FWD DIGITAL,ALLODINED,PRIMED AND PAINTED IAW EMB 135/145 SRM 53-21-10 AND EMB 135/145 CPM51-21-04,05,06. ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL WORK.
